# SDR RRXA000188

- Difficulty date: March 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

NR 4 ENG FIRE WARNING AFTER TAKEOFF, FIRE BOTTLE DISCHARGED PER EMERGENCY CHECK LIST ENG SHUTDOWN AT 0548Z WINDMILLING OIL PRESSURE 23 PSI.  RESECURED LOOSE CLAMP ON NR 4 ENG ANTI-ICE DUCT, GROUND RUN SYS AND OPS CHECKS GOOD.
